Diffusion semigroups corresponding to uniformly elliptic divergence form operators
Séminaire de probabilités de Strasbourg, Volume 22  (1988), p. 316-347
@article{SPS_1988__22__316_0,
     author = {Stroock, Daniel W.},
     title = {Diffusion semigroups corresponding to uniformly elliptic divergence form operators},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {22},
     year = {1988},
     pages = {316-347},
     zbl = {0651.47031},
     mrnumber = {960535},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1988__22__316_0}
}
Stroock, Daniel W. Diffusion semigroups corresponding to uniformly elliptic divergence form operators. Séminaire de probabilités de Strasbourg, Volume 22 (1988) , pp. 316-347. http://www.numdam.org/item/SPS_1988__22__316_0/

[A] D.G. Aronson, Bounds on the fundamental solution of a parabolic equation, Bull. Am. Math. Soc. 73 (1967), 890-896. | MR 217444 | Zbl 0153.42002

[DG] E. De Giorgi, Sulle differentiabilità e l'analiticità degli integrali multipli regolari, Mem. Accad. Sci. Torino Cl. Sci. Fis. Mat. Natur. (III) (1957), 25-43. | Zbl 0084.31901

[F.-S.] E. Fabes and D. Stroock, A new proof of Moser's parabolic Harnack Inequality using the old ideas of Nash, Arch. for Ratl. Mech. and Anal. 96, no. 4 (1986), 327-338. | MR 855753 | Zbl 0652.35052

[M] J. Moser, A Harnack inequality for parabolic differential equations, Comm. Pure Appl. Math. 17 (1964), 101-134. | MR 159139 | Zbl 0149.06902

[N] J. Nash, Continuity of solutions of parabolic and elliptic equations, Amer. J. Math. 80 (1958), 931-954. | MR 100158 | Zbl 0096.06902